# SDR MZZA97131

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521630188A
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  862670 - RIGHT INBOARD FOREFLAP, WEAR MARK AT OUTBOARD END.  FOREFLAP REPAIR IAW SRM 57-50-4.  (X)
